# SDR CA081031004

- Difficulty date: October 31, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- System (JASC): 2710 · Aileron Control System
- Part: Roll Pin
- Condition: Missing
- Location: Aileron Pushrod
- Part time: 14 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING AILERON PUSHROD ASSY FOUND TO BE MISSING ONE ROLL PIN THAT RETAINS THE INBD END ROD END BEARING. THIS IS A DEFECT FROM THE FACTORY (INSIDE OF HOLE IS PAINTED). ALL OTHER ROD ENDS INSPECTED NO OTHER DEFECTS FOUND, ARROW SHOWS MISSING PIN HOLE.
